# SDR SWAA2017072415175

- Difficulty date: July 21, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 24,576 hours, 14,459 cycles
- Engine: Cfmint CFM567B242
- Engine time: 24,576 hours, 14,459 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OVERTEMP DURING CLIMBOUT. DIVERTED.   R & R THE NR 2 ENGINE ASSEMBLY IAW TC.
